# SDR COEA2014042505901

- Difficulty date: April 5, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 31,480 hours, 34,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57110895200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE, MAJOR REPAIR.  RT WING LOWER SKIN HAS LEVEL 2 CORROSION AT THE RIB 8 FLAP FAIRING CONTACT AREA.  REPAIR IAW SRAS DT S 2315 14 8380 DATED 4/24/2014.
